Triangles with two integral sides.

Tengely, Szabolcs

Annales Mathematicae et Informaticae (2007)

  • Volume: 34, page 89-95
  • ISSN: 1787-5021

How to cite


Tengely, Szabolcs. "Triangles with two integral sides.." Annales Mathematicae et Informaticae 34 (2007): 89-95. <>.

author = {Tengely, Szabolcs},
journal = {Annales Mathematicae et Informaticae},
keywords = {diophantine equations; elliptic curves},
language = {eng},
pages = {89-95},
publisher = {Eszterházy Károly College, Institute of Mathematics and Computer Science},
title = {Triangles with two integral sides.},
url = {},
volume = {34},
year = {2007},

AU - Tengely, Szabolcs
TI - Triangles with two integral sides.
JO - Annales Mathematicae et Informaticae
PY - 2007
PB - Eszterházy Károly College, Institute of Mathematics and Computer Science
VL - 34
SP - 89
EP - 95
LA - eng
KW - diophantine equations; elliptic curves
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.